RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1977, Volume 22, Issue 5, Pages 649–662 (Mi mz8089)  

This article is cited in 1 scientific paper (total in 1 paper)

A submanifold in $P^n$ with parallel normal subbundle which is normalized in the sense of Norden

A. V. Chakmazyan

Armenian State Teachers' Training Institute

Abstract: The concept of a $p$-dimensional parallel subbundle of the normal bundle of a submanifold $V^m$ of $n$-dimensional protective space $P^n$ normalized in the sense of Norden [1] is introduced. The local structure of such manifolds is studied. The structure is also investigated of submanifolds $V^m$ which have normal subbundles with a flat projective connection. Their structure is closely related with the structure of tangentially degenerate submanifolds [2, 3] and submanifolds admitting a dual normalization [4].

Full text: PDF file (1037 kB)

English version:
Mathematical Notes, 1977, 22:5, 853–860

Bibliographic databases:

UDC: 513.73
Received: 20.04.1976

Citation: A. V. Chakmazyan, “A submanifold in $P^n$ with parallel normal subbundle which is normalized in the sense of Norden”, Mat. Zametki, 22:5 (1977), 649–662; Math. Notes, 22:5 (1977), 853–860

Citation in format AMSBIB
\Bibitem{Cha77}
\by A.~V.~Chakmazyan
\paper A~submanifold in $P^n$ with parallel normal subbundle which is normalized in the sense of Norden
\jour Mat. Zametki
\yr 1977
\vol 22
\issue 5
\pages 649--662
\mathnet{http://mi.mathnet.ru/mz8089}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=467564}
\zmath{https://zbmath.org/?q=an:0363.53003}
\transl
\jour Math. Notes
\yr 1977
\vol 22
\issue 5
\pages 853--860
\crossref{https://doi.org/10.1007/BF01098349}


Linking options:
  • http://mi.mathnet.ru/eng/mz8089
  • http://mi.mathnet.ru/eng/mz/v22/i5/p649

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Akivis, V. V. Goldberg, A. V. Chakmazyan, “Induced connections on manifolds in spaces with fundamental groups”, Russian Math. (Iz. VUZ), 48:10 (2004), 1–15  mathnet  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:106
    Full text:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020